Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Everywhere dense subgroups of Lie groups


Author: P. A. Smith
Journal: Bull. Amer. Math. Soc. 48 (1942), 309-312
DOI: https://doi.org/10.1090/S0002-9904-1942-07665-8
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 6 (1940), 520--521
MathSciNet review: 0006547
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07665-8